# SDR TWAA0013516

- Difficulty date: August 14, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- Aircraft time: 76,944 hours, 89,496 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, THE AFT BULKHEAD DOOR, CENTER DOOR PRESSURE STOP INTERIOR WEB WAS CRACKED AT O/B AND I/B CUT OUT AT PRESSURE STOP FITTING.  REPAIRED CRACKED WEB PER DRAWING 9915565 AND SPM 6-70-01.
